Alert archive / California / High Wind Warnings in 2025
High Wind Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Feb 13, 2025, 7:25 AM PST for 4 counties in California. It was in force for 12 hr. 36 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 13, 2025, 7:25 AM PST (15:25 UTC)
- Expired
- Feb 13, 2025, 7:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
Counties Fresno County, CA, Kern County, CA, Kings County, CA, Merced County, CA
The radar
The San Joaquin Valley radar (KHNX), 9 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 7:51 AM PST | DEBRIS FLOW | Auberry, CA | CHP reports roadway completely blocked at Jose Basin Road and Auberry Mission Road. |
| Feb 13, 8:00 AM PST | NON-TSTM WND GST 83 | 13 Ssw Blackwells Corne, CA | Mesonet station PG907 Las Yeguas. |
| Feb 13, 8:10 AM PST | NON-TSTM WND GST 60 | 15 Wnw Pine Mountain Cl, CA | Mesonet station PG632 Pelato Peak. |
| Feb 13, 8:20 AM PST | DEBRIS FLOW | 7 Ne Squaw Valley, CA | CHP reports rock slide blocking the westbound lane on SR 180. |
| Feb 13, 12:00 PM PST | NON-TSTM WND GST 68 | 1 S Huntington Lake, CA | Mesonet station SE379 Huntington Lake (SCE). |
| Feb 13, 12:10 PM PST | NON-TSTM WND GST 65 | Lake Wishon, CA | Mesonet station PG638 McKinley Grove Road. |
| Feb 13, 12:26 PM PST | NON-TSTM WND GST 65 | 2 Nw Indian Wells Valle, CA | Mesonet station IWLC1 Indian Wells Canyon. |
| Feb 13, 12:37 PM PST | NON-TSTM WND DMG | 5 Sse Huntington Lake, CA | California Highway Patrol reported a large downed tree blocking the intersection of SR 168 at Tamarack Snow Park. |
| Feb 13, 12:50 PM PST | NON-TSTM WND GST 81 | 3 Ssw Grapevine, CA | Mesonet station PG654 Lebec 5NW Digier Rd Hilltop. |
| Feb 13, 1:00 PM PST | NON-TSTM WND GST 65 | 12 Nnw Squaw Valley, CA | Mesonet station PG953 Pine Flat Lake Overlook. |
| Feb 13, 1:00 PM PST | NON-TSTM WND GST 90 | 3 Sse Grapevine, CA | Mesonet station 196SE Grapevine (SCE). |
| Feb 13, 1:10 PM PST | NON-TSTM WND GST 63 | 11 Wsw Lake Wishon, CA | Mesonet station PG951 Fenced Meadow Lookout (PGE). |
| Feb 13, 1:10 PM PST | NON-TSTM WND GST 63 | 2 Sw Lebec, CA | Mesonet station SE182 Lebec Plateau Ct. (SCE). |
| Feb 13, 1:13 PM PST | NON-TSTM WND GST 81 | 3 Sse Grapevine, CA | Mesonet station GVPC1 Grapevine Peak. |
| Feb 13, 1:30 PM PST | NON-TSTM WND GST 58 | 5 Sw Tehachapi, CA | Mesonet station SE300 Pigeon Spring (SCE). |
| Feb 13, 1:30 PM PST | NON-TSTM WND DMG | 7 Ene Sanger, CA | California Highway Patrol reported downed trees and power lines blocking N. Frankwood Ave. just south of the intersection of N. Piedra Rd. |
| Feb 13, 1:40 PM PST | NON-TSTM WND GST 90 | 1 Ne Lebec, CA | Mesonet station 416PG Tejon Overlook. |
| Feb 13, 1:40 PM PST | NON-TSTM WND GST 93 | 11 Nnw Coalinga, CA | Mesonet station PG684 Joaquin Ridge (PGE). |
| Feb 13, 1:50 PM PST | NON-TSTM WND GST 60 | 2 Ne Lebec, CA | Mesonet station PG649 Beartrap Road. |
| Feb 13, 1:52 PM PST | DEBRIS FLOW | 13 Ne Sanger, CA | CHP report of boulder in westbound lanes at E Trimmer Springs Road. |
| Feb 13, 1:55 PM PST | NON-TSTM WND DMG | 9 Ese Shaver Lake, CA | California Highway Patrol reported power lines downed across Dinkey Creek Rd. near the intersection with Exchequer Dr. |
| Feb 13, 2:37 PM PST | RAIN 0.95 | 1 Nne Merced, CA | Received 0.95 inches of rain since 8 AM. |
| Feb 13, 2:44 PM PST | NON-TSTM WND GST 64 | 4 Ssw Ridgecrest, CA | Mesonet station CW9067 South Ridgecrest. |
| Feb 13, 3:09 PM PST | NON-TSTM WND GST 40 | 2 Wnw Bakersfield, CA | California Highway Patrol reported a large tree branch downed over the California Ave. onramp onto northbound SR 99. |
| Feb 13, 3:49 PM PST | FLOOD | 6 W Lamont, CA | California Highway Patrol reported flooding at the intersection of SR 99 and SR 119 with vehicles hydroplaning. |
| Feb 13, 4:00 PM PST | FLASH FLOOD | 6 E Snelling, CA | CHP reports bridge is washed over along Merced River. |
| Feb 13, 4:00 PM PST | NON-TSTM WND GST 59 | 1 Ene Pine Mountain Clu, CA | Mesonet station SE327 Pine Mountain Club (SCE). |
| Feb 13, 4:00 PM PST | NON-TSTM WND GST 77 | 5 Ese Arvin, CA | Mesonet station 580SE Sce Tejon Hills. |
| Feb 13, 4:03 PM PST | FLOOD | 8 Se Tehachapi, CA | California Highway Patrol reported 10 large rocks washed onto the roadway at the intersection of Oak Creek rd. and Tehachapi Willow Springs Rd. |
| Feb 13, 4:07 PM PST | FLOOD | 2 Ese Lamont, CA | California Highway Patrol reported flooding over the intersection of S. Edison Rd. and Di Giorgio Rd. |
| Feb 13, 5:28 PM PST | FLOOD | 6 Ssw Millerton Lake, CA | California Highway Patrol reported roadway flooding on Friant View Ln. in Clovis. |
| Feb 13, 5:45 PM PST | FLOOD | 6 Ssw Millerton Lake, CA | California Highway Patrol reported flooding at the intersection of N. Friant Rd. and N. Willow Ave. with cars stuck in the water. |
| Feb 13, 6:11 PM PST | FLOOD | 6 Nw Clovis, CA | California Highway Patrol reported roadway flooding on Millbrook Ave. in Fresno between Plymouth Way and Brandywine Ln. |
| Feb 13, 6:15 PM PST | NON-TSTM WND DMG | 3 Wnw Arvin, CA | Kern County Emergency Manager reported S. Edison Rd. closed between Sunset Blvd. and SR 223 because of downed power lines. |
| Feb 13, 6:22 PM PST | FLOOD | 4 Nnw Fresno, CA | California Highway Patrol reported roadway flooding at the intersection of N. Fruit Ave. and W. Sample Ave. |
| Feb 13, 6:37 PM PST | FLOOD | 6 Nnw Clovis, CA | California Highway Patrol reported roadway flooding on N. Willow Ave. in between E. Copper Ave. and E. Via Monte Verdi Ave. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 3.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355 WWUS76 KHNX 131525 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 725 AM PST Thu Feb 13 2025 CAZ300-304-308-313-336-132330- /O.UPG.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/ /O.NEW.KHNX.HW.W.0002.250213T1525Z-250214T0300Z/ West Side Mountains north of 198-Coalinga - Avenal-West Side Mountains South of 198-Buena Vista-Frazier Mountain Communities- Including the cities of Coalinga, McKittrick, Avenal, Frazier Park, Blackwells Corner, Taft, and San Luis Reservoir 725 AM PST Thu Feb 13 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Buena Vista, Coalinga - Avenal, Frazier Mountain Communities, West Side Mountains South of 198, and West Side Mountains north of 198. * WHEN...Until 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ301-302-305-306-309>311-132330- /O.CON.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma- Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore- Including the cities of Five Points, Kingsburg, Corcoran, Delano, Los Banos, Hanford, Shafter, Lemoore Station, Parlier, Merced, Wasco, Selma, Sanger, Madera, Kettleman City, Buttonwillow, Atwater, Lost Hills, Alpaugh, Lemoore, and Kerman 725 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Buttonwillow - Lost Hills - I5, Caruthers - San Joaquin - Selma, Delano-Wasco-Shafter, Hanford - Corcoran - Lemoore, Los Banos - Dos Palos, Merced - Madera - Mendota, and West Side of Fresno and Kings Counties. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ338-132330- /O.CON.KHNX.WI.Y.0009.250213T1800Z-250215T0600Z/ Mojave Desert Slopes- Including the cities of Mojave 725 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Mojave Desert Slopes. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect the strongest wind to be along Highway 14 and Highway 58 near Mojave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SM
2 follow-up statements
114 WWUS76 KHNX 132327 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 327 PM PST Thu Feb 13 2025 CAZ300-304-308-313-336-140300- /O.CON.KHNX.HW.W.0002.000000T0000Z-250214T0300Z/ West Side Mountains north of 198-Coalinga - Avenal-West Side Mountains South of 198-Buena Vista-Frazier Mountain Communities- Including the cities of Coalinga, McKittrick, Avenal, San Luis Reservoir, Taft, Blackwells Corner, and Frazier Park 327 PM PST Thu Feb 13 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Buena Vista, Coalinga - Avenal, Frazier Mountain Communities, West Side Mountains South of 198, and West Side Mountains north of 198. * WHEN...Until 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ301-302-305-306-309>311-140300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma- Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore- Including the cities of Atwater, Buttonwillow, Shafter, Parlier, Delano, Corcoran, Lemoore Station, Wasco, Kerman, Los Banos, Selma, Madera, Merced, Lemoore, Sanger, Kettleman City, Kingsburg, Hanford, Lost Hills, Five Points, and Alpaugh 327 PM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Buttonwillow - Lost Hills - I5, Caruthers - San Joaquin - Selma, Delano-Wasco-Shafter, Hanford - Corcoran - Lemoore, Los Banos - Dos Palos, Merced - Madera - Mendota, and West Side of Fresno and Kings Counties. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ338-140300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-250215T0600Z/ Mojave Desert Slopes- Including the cities of Mojave 327 PM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect the strongest wind to be along Highway 14 and Highway 58 near Mojave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DAS
886 WWUS76 KHNX 140257 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 657 PM PST Thu Feb 13 2025 CAZ300-304-308-313-336-140400- /O.EXP.KHNX.HW.W.0002.000000T0000Z-250214T0300Z/ West Side Mountains north of 198-Coalinga - Avenal-West Side Mountains South of 198-Buena Vista-Frazier Mountain Communities- Including the cities of Coalinga, McKittrick, Avenal, San Luis Reservoir, Taft, Blackwells Corner, and Frazier Park 657 PM PST Thu Feb 13 2025 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... Winds will continue to decrease this evening. As a result, hazardous winds are no longer expected. $$ CAZ338-140400- /O.CAN.KHNX.WI.Y.0009.000000T0000Z-250215T0600Z/ Mojave Desert Slopes- Including the cities of Mojave 657 PM PST Thu Feb 13 2025 ...WIND ADVISORY IS CANCELLED... Winds will continue to decrease this evening. As a result, hazardous winds are no longer expected. $$ CAZ301-302-305-306-309>311-140400- /O.EXP.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma- Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore- Including the cities of Atwater, Buttonwillow, Shafter, Parlier, Delano, Corcoran, Lemoore Station, Wasco, Kerman, Los Banos, Selma, Madera, Merced, Lemoore, Sanger, Kettleman City, Kingsburg, Hanford, Lost Hills, Five Points, and Alpaugh 657 PM PST Thu Feb 13 2025 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... Winds will continue to decrease this evening. As a result, hazardous winds are no longer expected. $$ DAS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Feb 13, 3:20 AM PST, 4 hours 5 minutes earlier. Its key messages:
- 1. A strong storm system will steer and Atmospheric River into central California today with periods of moderate to heavy precipitation. A Flood Watch is in effect for the Sierra Nevada foothills and down to including the Lake Isabella area through to 10 PM PST Friday. A Winter Storm Warning is in effect for the Sierra Nevada through the same time period. 2. The system will bring elevated winds to the San Joaquin Valley, Coastal Range and West Side Hills Thursday. A Wind Advisory has been issued valid from through 7 PM Thursday. Wind gusts up to 35 mph are expected in the valley with gusts up to 45 mph in the West Side Hills. 3. Drier conditions will prevail from Saturday through the middle of next week as high pressure strengthens off the California coast on Saturday before moving inland on Sunday.
Area forecast discussion, Feb 13, 3:20 AM PST, 4 hours 5 minutes before
Area Forecast Discussion National Weather Service Hanford CA 320 AM PST Thu Feb 13 2025 && .KEY MESSAGES... 1. A strong storm system will steer and Atmospheric River into central California today with periods of moderate to heavy precipitation. A Flood Watch is in effect for the Sierra Nevada foothills and down to including the Lake Isabella area through to 10 PM PST Friday. A Winter Storm Warning is in effect for the Sierra Nevada through the same time period. 2. The system will bring elevated winds to the San Joaquin Valley, Coastal Range and West Side Hills Thursday. A Wind Advisory has been issued valid from through 7 PM Thursday. Wind gusts up to 35 mph are expected in the valley with gusts up to 45 mph in the West Side Hills. 3. Drier conditions will prevail from Saturday through the middle of next week as high pressure strengthens off the California coast on Saturday before moving inland on Sunday. && .DISCUSSION... A strong upper low is moving into the region from the Pacific Ocean into the Golden State early this morning. H2O vapor satellite channel show a good slug of moisture from an atmospheric river (AR) directed right into Central and Southern California early this morning. The upper low slides through the area into the Four-Corners region by Saturday morning. This storm brings a wide variety of impactful weather to central California starting already this morning and lasting into Friday. Flood Watches posted for the foothills of the Sierra and Sierra Valleys through 10 PM on Friday. Already seeing rainfall approaching a 1/2 inch early in the storm for the foothills of Madera and Mariposa Counties. Looking at the 25th to 75th percentiles of expected precipitation from 4 AM this morning through 4 AM Friday morning the foothills on average range from 2.50 inches on the low end up to 5.50 inches on the high end for this event. Even low end rainfall will be impactful for the region. Do anticipate flood products issued for areas of the foothills throughout the day especially with any convective activity. The probability of exceeding an inch for the middle of the San Joaquin Valley for the 72 hour period is around 80 percent. Heading up into the foothills the 80 percent probability level moves up to three inches, with a 20 percent probability of up to six inches for the 72 hour total. Even over the mountains into the Kern County Desert the probability of 1/2 inch of precipitation at Edwards AFB is 60 percent for the period. Wet all around Interior Central California for sure. Speaking of convective activity, Storm Prediction Center (SPC) has highlighted a marginal risk of severe thunderstorms from the San Joaquin Valley from Madera heading north. The probability of thunder today ranges from 10 to near 30 percent for all of Interior Central California. The highest probability is centered on Highway 99 from Tulare northward withe western boundary on the I-5 and the eastern boundary of the higher elevations of the Sierra. Low top thunderstorms are possible in the afternoon for the valley. The cold air mass aloft with some convective energy provides the basic ingredients from thunderstorms with low -20 C elevations needed for lightning generation. Then the added issue of favorable low-level shear that could product just enough turn to create an environment for tiny rotating thunderstorms. Short-lived but may produce some weak funnel clouds or even a very short lived tornado, but probabilities of tornadic activity is less than 2%. High freezing levels and weak updraft signal little chance of significant hail. Not the strongest winds aloft, but when coupled with surface wind this afternoon a severe wind gust is slightly possible. On to wind for the High Sierra, wind gusts exceeding 60 mph is highly likely in the winter storm warning to add to the impacts in the high country. However, notable is the wind getting into the San Joaquin Valley. Wind Advisory for gusts to 45 mph is posted for the San Joaquin Valley west of Highway 99 until 7 PM. The probability of gusts above 45 mph for this area ranges from 35 to 95 percent. After 11 AM the threat for wind gusts over 45 mph starts for the Mojave Slopes and lasts into Friday morning. Will issue the wind advisory later this morning for the Slopes. Then wrapping up the impacts will be snow above 7000 feet for the Sierra Nevada. Snow totals for the 72 hour period are impressive. The probability of passing 24 inches is near 100 percent. 24 inches is around the 10th percentile at the elevations above 7000 feet. When hitting the high end or 90th percentile some of the highest locations touch the 100 inch mark. When looking at the EC EFI with max snow in comparison to climatology and spread it is a major event even for the high Sierra. Saturday through next Wednesday ridging is dominate with an inside slider late Monday into Tuesday. The general trend is drier for the region. Temperature trend is a slow climb upward and by the end of the period temperatures look to be slightly above seasonal normals. Looking at ensemble run-to-run very little change for moderate confidence in the develop pattern post the winter storm of today through Friday. CPC 6 to 10 and 8 to 14 day takes the trend of warmer and drier out to the end of February. && .AVIATION... 12Z Thursday Update: In the San Joaquin Valley and West Side Hills for the 12Z THU to 12Z FRI time frame. MVFR probabilities are near 100 percent through 00Z FRI and then range from 40 to 60 percent to the end of the period. IFR probabilities are 30 to 50 percent through 16Z and then fall off to less than 15 percent for the remainder of the period. KBFL is an exception with near zero percent on IFR and less than 30 percent for MVFR. Convective activity from 20Z-03Z will briefly bring LIFR under stronger cells. From 12Z through 16Z KFAT/KVIS will be close to LLWS with speed shear however should stay below 20 KTS total, however lighter aircraft may be impacted in the 2-3kft area. Will not carry in TAFs LLWS on issuance, however will monitor closely. Wind gusts mix into the region today for some surface wind gusts over 25kts. KVIS may have LLWS issues after 20Z however with convective potential will not carry at this time. In the Sierra Nevada, adjacent foothills and Tehachapi Mountains, expect mountain obscuring IFR in low clouds and precipitation will be widespread lasting through the 24 hour period.. In the Kern County Desert has a probability of MVFR at 40 to 60 percent through the 12Z THU to 12Z FRI period. IFR probability is less than 20 percent and is expected only with heavier convective showers. && .AIR QUALITY ISSUES... ISSUED: 02/12/2025 14:29 EXPIRES: 02/13/2025 23:59 On Thursday February 13 2025, Fireplace/Wood Stove Burning Status is: Burning Discouraged in Fresno, Kern, Kings, Madera, Merced, and Tulare Counties, and Kern (Greater Frazier Park Area) and Sequoia National Park and Forest. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information and/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM PST this evening for CAZ300>302- 304>306-308>311-313-336. Flood Watch through Friday evening for CAZ317>322-324-325-332- 333. Winter Storm Warning until 10 PM PST Friday for CAZ323-326>331. && Products/DSS........Proton Warning Met/DSS.....JPK weather.gov/hanford
In the hours before
Local storm report, Feb 13, 4:55 AM PST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
455 AM PST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM Debris Flow 5 WNW Squaw Valley 36.73N 119.27W
02/13/2025 Fresno CA Law Enforcement
CHP reports car hits boulder in Yokuts
Valley on SR 180 west of Ruth Hill Rd.
&&
JPKThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:41 AM PST | Areal Flood Advisory | HNX | Madera, Mariposa | 3 hr |
| Feb 13, 4:03 AM PST | Areal Flood Advisory | HNX | Mariposa | 6 hr |
| Feb 13, 6:39 AM PST | Areal Flood Advisory | HNX | Fresno | 7 hr |
| Feb 13, 8:27 AM PST | Areal Flood Advisory | HNX | Fresno, Tulare | 8 hr |
| Feb 13, 9:40 AM PST | Areal Flood Advisory | HNX | Tulare | 6 hr |
| Feb 13, 10:00 AM PST | Areal Flood Advisory | HNX | Fresno, Madera | 4 hr |
| Feb 13, 12:13 PM PST | Special Weather Statement | HNX | Kings | 32 min |
| Feb 13, 12:33 PM PST | Special Weather Statement | HNX | Kings | 27 min |
| Feb 13, 12:49 PM PST | Special Weather Statement | HNX | Tulare | 26 min |
| Feb 13, 1:16 PM PST | Special Weather Statement | HNX | Tulare | 29 min |
| Feb 13, 1:42 PM PST | Special Weather Statement | HNX | Mariposa | 33 min |
| Feb 13, 2:06 PM PST | Areal Flood Advisory | HNX | Mariposa, Merced | 83 min |
| Feb 13, 2:35 PM PST | Special Weather Statement | HNX | Mariposa | 25 min |
| Feb 13, 2:36 PM PST | Areal Flood Advisory | HNX | Kern, Tulare | 2 hr |
| Feb 13, 3:00 PM PST | Special Weather Statement | HNX | Mariposa | 30 min |
| Feb 13, 3:29 PM PST | Flash Flood Warning | HNX | Mariposa, Merced | 3 hr |
| Feb 13, 3:31 PM PST | Special Weather Statement | HNX | Mariposa | 29 min |
| Feb 13, 3:45 PM PST | Special Weather Statement | HNX | Mariposa | 30 min |
| Feb 13, 3:58 PM PST | Areal Flood Advisory | HNX | Mariposa | 2 hr |
Nearby
High Wind Warnings in California, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.